# SDR SWAA2021072920502

- Difficulty date: February 9, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,224 hours, 33,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB BS 787+5 RBL24 WL 157 SUB WEB THRESHOLD HAS CORROSION. / CORROSION ON SUB WEB THRESHOLD BS 787+5 RBL24 WL157 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1. SUB WEB THRESHOLD REMOVED AND REPLACED IAW SRM 51-40-02 AND DWG 146A8340
